Pacific Journal of Mathematics

A Radon-Nikodým theorem for vector and operator valued measures.

Jorge Alvarez de Araya

Article information

Source
Pacific J. Math., Volume 29, Number 1 (1969), 1-10.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983139

Mathematical Reviews number (MathSciNet)
MR0245753

Zentralblatt MATH identifier
0179.46801

Subjects
Primary: 28.50

Citation

Alvarez de Araya, Jorge. A Radon-Nikodým theorem for vector and operator valued measures. Pacific J. Math. 29 (1969), no. 1, 1--10. https://projecteuclid.org/euclid.pjm/1102983139


Export citation

References

  • [1] S. Bochner, Integration von Funktionen,deren Wert die Elementeeines Vektor- raumes sind, Fund. Math. 20 (1933), 262-276.
  • [2] B. J. Pettis, On integration in vector spaces, Trans. Amer. Math. Soc. 44 (1938), 277-304.
  • [3] K. Yosida, Functional analysis, Springer-Verlag, Berlin, 1965.